Does groggines go away and feeling tired go away... and does it help with derealization feelings.. thank youuuuuuu and GOD BLESS YOU ALWAYS. ..
Retroangel'''' First lets go to the most Importaint side effect which is your saying you are having derealization effects... right away it says to check with your doctor if this happens... So that is where i think we should leave it for now call your doctor Monday don't do anything until you have talked with your doctor and while your talking with the doc ask if they want to keep you on it..if the droggines and feeling tired well go away if they keep you on it sometimes its just a dose change or time of day you take it but because the most importaint one is call your doctor that is what i would do and then see where it goes from for there until then take it as directed ... sorry I can't be of more help but best to go with the most importaint thing first my friend... Chuck1957
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Post Traumatic Stress Disorder - Does PTSD have to go on forever? I've been battling flashbacks and?
Posted 18 Feb 2010 • 1 answer
Posted 21 Jul 2010 • 24 answers
Posted 20 Oct 2010 • 5 answers
Posted 12 Dec 2011 • 1 answer
Posted 1 Dec 2012 • 4 answers